The Annals of Probability

On the Range of Brownian Motion and Its Inverse Process

J.-P. Imhof

Full-text: Open access

Abstract

Jump behavior of the first passage time processes for Brownian motion, its range and BES(3) are compared via their Poisson measures. Explicit results concerning Brownian motion up to a first passage time of its range are given.

Article information

Source
Ann. Probab., Volume 13, Number 3 (1985), 1011-1017.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992923

Digital Object Identifier
doi:10.1214/aop/1176992923

Mathematical Reviews number (MathSciNet)
MR799437

Zentralblatt MATH identifier
0579.60084

JSTOR
links.jstor.org

Subjects
Primary: 60J65: Brownian motion [See also 58J65]

Keywords
Brownian motion range first passage times

Citation

Imhof, J.-P. On the Range of Brownian Motion and Its Inverse Process. Ann. Probab. 13 (1985), no. 3, 1011--1017. doi:10.1214/aop/1176992923. https://projecteuclid.org/euclid.aop/1176992923


Export citation